# SDR ASAA2022090639826

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 3,364 hours, 1,015 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3640536310
- Condition: Broken
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND #1 ENGINE OGV PLATFORM AT 7:00 O CLOCK POSITION BROKEN. GROUNDED - YES. REMOVED AND REPLACED # 1 ENGINE OGV PLATFORM REF B737-9 AMM 72-21-09 AT 7:00 O CLOCK POSITION.
